Artem Sapozhnikov
Artem Sapozhnikov
כתובת אימייל מאומתת בדומיין math.uni-leipzig.de - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
An introduction to random interlacements
A Drewitz, B Ráth, A Sapozhnikov
Springer, 2014
592014
Complexity analysis of a decentralised graph colouring algorithm
KR Duffy, N O'Connell, A Sapozhnikov
Information Processing Letters 107 (2), 60-63, 2008
492008
On chemical distances and shape theorems in percolation models with long-range correlations
A Drewitz, B Ráth, A Sapozhnikov
Journal of Mathematical Physics 55 (8), 083307, 2014
472014
Quenched invariance principle for simple random walk on clusters in correlated percolation models
EB Procaccia, R Rosenthal, A Sapozhnikov
Probability theory and related fields 166 (3), 619-657, 2016
422016
Relations between invasion percolation and critical percolation in two dimensions
M Damron, A Sapozhnikov, B Vágvölgyi
The Annals of Probability 37 (6), 2297-2331, 2009
392009
Local percolative properties of the vacant set of random interlacements with small intensity
A Drewitz, B Ráth, A Sapozhnikov
Annales de l'IHP Probabilités et statistiques 50 (4), 1165-1197, 2014
352014
Outlets of 2D invasion percolation and multiple-armed incipient infinite clusters
M Damron, A Sapozhnikov
Probability theory and related fields 150 (1-2), 257-294, 2011
352011
Random walks on infinite percolation clusters in models with long-range correlations
A Sapozhnikov
The Annals of Probability 45 (3), 1842-1898, 2017
332017
Connectivity properties of random interlacement and intersection of random walks
B Ráth, A Sapozhnikov
arXiv preprint arXiv:1012.4711, 2010
312010
On the transience of random interlacements
B Ráth, A Sapozhnikov
Electronic Communications in Probability 16, 379-391, 2011
292011
The effect of small quenched noise on connectivity properties of random interlacements
B Ráth, A Sapozhnikov
arXiv preprint arXiv:1109.5086, 2011
232011
Phase transition in loop percolation
Y Chang, A Sapozhnikov
Probability Theory and Related Fields 164 (3-4), 979-1025, 2016
202016
Cycle structure of percolation on high-dimensional tori
R van der Hofstad, A Sapozhnikov
Annales de l'IHP Probabilités et statistiques 50 (3), 999-1027, 2014
162014
Cycle structure of percolation on high-dimensional tori
R van der Hofstad, A Sapozhnikov
Annales de l'IHP Probabilités et statistiques 50 (3), 999-1027, 2014
162014
Cycle structure of percolation on high-dimensional tori
R van der Hofstad, A Sapozhnikov
arXiv preprint arXiv:1109.1233, 2011
162011
The large deviation principle for the on-off Weibull sojourn process
KR Duffy, A Sapozhnikov
Journal of applied probability 45 (1), 107-117, 2008
152008
Limit theorems for 2D invasion percolation
M Damron, AĂŤ Sapozhnikov
Arxiv preprint arXiv:1005.5696, 2010
132010
On Brownian motion, simple paths, and loops
A Sapozhnikov, D Shiraishi
Probability Theory and Related Fields 172 (3), 615-662, 2018
102018
Upper bound on the expected size of the intrinsic ball
A Sapozhnikov
Electronic Communications in Probability 15, 297-298, 2010
92010
Crossing probabilities for critical Bernoulli percolation on slabs
D Basu, A Sapozhnikov
arXiv preprint arXiv:1512.05178, 2015
82015
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20